# SDR MASA2025111800094

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 174,369 hours, 10,484 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Emergency
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

EMERGENCY BRAKE NOT HOLDING.   PERFORMED OPS CHECK OF EMERGENCY PARKING BRAKE. OPS CHECKED GOOD.
